# SDR UALA2012081004341

- Difficulty date: August 9, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 67,612 hours, 9,748 cycles
- Engine: Pwa PW40903
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Unknown
- Condition: Unknown
- Location: Egt Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EGT (ENGINE) FLUCTUATES.  LEFT ENG EGT INTERMITTENTLY VARIES FROM 426 TO 230 REF FIM 77-21 TASK 804.   CLEANED AND SECURED ALL CONNECTORS IN EGT SYS REF FIM 77-21.   ACCOMPLISHED A 5 MINUTE IDLE RUN AND THE EGT INDICATION WAS SOLID.  MAINTENANCE TASK AS PER FIM 77-21 TASK 803-804 CARRIED OUT.  GROUND RUN IDLE CARRIED OUT BY FLIGHT CREW EGT INDICATION WAS SOLID.
